Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Representations of metaplectic groups II: Hecke algebra correspondences

Authors: Wee Teck Gan and Gordan Savin
Journal: Represent. Theory 16 (2012), 513-539
MSC (2010): Primary 22E50; Secondary 11F27
Published electronically: October 11, 2012
MathSciNet review: 2982417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The metaplectic group is defined by its oscillator or Weil representation. Using the types of the Weil representations we define two Hecke algebras that govern two Bernstein's components containing the even and the odd Weil representation, respectively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 11F27

Retrieve articles in all journals with MSC (2010): 22E50, 11F27

Additional Information

Wee Teck Gan
Affiliation: Department of Mathematics, University of California at San Diego, 9500 Gilman Drive, La Jolla, California 92093 — and — Department of Mathematics, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076

Gordan Savin
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East, Salt Lake City, Utah 84112

PII: S 1088-4165(2012)00423-X
Received by editor(s): April 28, 2011
Received by editor(s) in revised form: May 9, 2012, and June 6, 2012
Published electronically: October 11, 2012
Additional Notes: The first author was partially supported by NSF grant DMS0801071
The second author was partially supported by DMS 0852429
Article copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia